Skip to content
Left lower quadrant pain...help!
avatar
Lori_223 posted:
I started working out about a month ago. Everything had been fine until about 2 weeks ago. I was doing a core workout and I noticed I had an excruciating pain in my pelvis on the left side. I told my husband it felt as if I pulled or tore my Fallopian tube (I don't even know if that is possible). It also felt like a swollen ball with stabbing pains. It only hurts when i workout and use my lower stomach muscles or if i really push down on it. Has anyone ever felt like this or knows what it might be? I'm 30 and already have a tubal. Any help or tips would be great. I still want to continue my workouts Thanks!!
Reply
 
avatar
ahall1000 responded:
Lori_223: Hello, I've never experienced that but, it seems like I've had a slight knot on my right side of my fallopian tube during which I began heavy bleeding which landed me in the ER in fear of being pregnant! I would probably see my OB/Gyn if I were you asap! It also sounds like you could possibly have some scar tissue which I also have had in the pass which could be binding your Fallopian tube to another part of your womb area! I was diagnosed with Endometriosis at age 20, and then diagnosed with PCOS at age 32. Good Luck, it would be nice to connect with you to discuss our similiar issues! KIT, ahall1000@msn.com

Good luck, with your issues I wish you a speedy Healing!

Respectfully,
Angel


Spotlight: Member Stories

I am 21 years old and have had pcos for the past 4 years. the way i found out is that my period had stopped for about 3 months and me and my mom didnt...More

Helpful Tips

The Metformin Manifesto
This has been floating around a PCOS forum on a different site for years. I thought it would be good to pass on here. I DID NOT WRITE IT. ... More
Was this Helpful?
19 of 27 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.